MAUDE Adverse Event Report: ARTHREX, INC. SMALL JOINT OATS SET, 10 MM; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

ARTHREX, INC. SMALL JOINT OATS SET, 10 MM; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Model Number SMALL JOINT OATS SET, 10 MM
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 06/16/2025, it was reported by an arthrex employee via (b)(4) that an ar-8981-10s small joint oats set experienced an issue.During insertion to collect a donor sample, the surgeon was unable to collect the sample.This was discovered during the case.Another device was used to complete the case with no patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error.

Brand Name
SMALL JOINT OATS SET, 10 MM
Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22467495
Report Number1220246-2025-02829
Device Sequence Number8093829
Product Code MDM
UDI-Device Identifier00888867056831
UDI-Public(01)00888867056831(11)240214(17)290131(10)4022138077
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSMALL JOINT OATS SET, 10 MM
Device Catalogue NumberAR-8981-10S
Device Lot Number4022138077
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date06/16/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by Manufacturer10/08/2025
Initial Report FDA Received Date07/10/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown